# SDR KBMA117652

- Difficulty date: July 6, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: RCA26BK12
- Part serial: 5642
- Condition: Inoperative
- Location: Attitude
- Part time: 943 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
